Inequalities between projection functions of convex bodies

Paul Goodey, Gaoyong Zhang

Research output: Contribution to journalArticle

Abstract

We obtain injectivity results for certain integral transforms on Grassmann manifolds. These are used to solve the intermediate cases of a problem of Shephard and to give other applications to projection functions of convex bodies of revolution.

Original languageEnglish (US)
Pages (from-to)345-367
Number of pages23
JournalAmerican Journal of Mathematics
Volume120
Issue number2
StatePublished - Apr 1998

Fingerprint

Grassmann Manifold
Injectivity
Integral Transform
Convex Body
Projection

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Inequalities between projection functions of convex bodies. / Goodey, Paul; Zhang, Gaoyong.

In: American Journal of Mathematics, Vol. 120, No. 2, 04.1998, p. 345-367.

Research output: Contribution to journalArticle

@article{a6812d52409f4a6e985d94b1cf464cc7,
title = "Inequalities between projection functions of convex bodies",
abstract = "We obtain injectivity results for certain integral transforms on Grassmann manifolds. These are used to solve the intermediate cases of a problem of Shephard and to give other applications to projection functions of convex bodies of revolution.",
author = "Paul Goodey and Gaoyong Zhang",
year = "1998",
month = "4",
language = "English (US)",
volume = "120",
pages = "345--367",
journal = "American Journal of Mathematics",
issn = "0002-9327",
publisher = "Johns Hopkins University Press",
number = "2",

}

TY - JOUR

T1 - Inequalities between projection functions of convex bodies

AU - Goodey, Paul

AU - Zhang, Gaoyong

PY - 1998/4

Y1 - 1998/4

N2 - We obtain injectivity results for certain integral transforms on Grassmann manifolds. These are used to solve the intermediate cases of a problem of Shephard and to give other applications to projection functions of convex bodies of revolution.

AB - We obtain injectivity results for certain integral transforms on Grassmann manifolds. These are used to solve the intermediate cases of a problem of Shephard and to give other applications to projection functions of convex bodies of revolution.

UR - http://www.scopus.com/inward/record.url?scp=0039988097&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0039988097&partnerID=8YFLogxK

M3 - Article

VL - 120

SP - 345

EP - 367

JO - American Journal of Mathematics

JF - American Journal of Mathematics

SN - 0002-9327

IS - 2

ER -